MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1125300-38
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a research article that a non-abbott stent was implanted in the left circumflex artery, but protruded into the left main artery.One month later, during implantation of a 3.0x38mm xience alpine stent in the left main artery to the anterior descending coronary artery, it was noted that the wall apposition was poor around the area of the previously implanted non-abbott stent.At the area of malapposition, thrombus was noted.Treatment is unknown.For complete reported information, please see the attached article, titled ¿napkin ring formation in culotte stenting using current-generation drug-eluting stents in left main coronary artery bifurcation.".
 
Additional Manufacturer Narrative
Date of event ¿ estimated.Treatment/therapy start date - estimated.Date of implant ¿ estimated.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.The reported patient effect of thrombosis/thrombus is listed in the xience alpine everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient-device incompatibility, thrombosis/thrombus, and serious injury/ illness/ impairment, and their relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Attached article, titled ¿napkin ring formation in culotte stenting using current-generation drug-eluting stents in left main coronary artery bifurcation.".

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14881840
Report Number2024168-2022-07125
Device Sequence Number5150621
Product Code NIQ
UDI-Device Identifier08717648199394
UDI-Public08717648199394
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1125300-38
Device Catalogue Number1125300-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale